# SDR CA970505018

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Eanco Cable
- Part number: 100939408
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) UNABLE TO SHUTDOWN RIGHT ENGINE. TROUBLE SHOOTING REVEALED RH EANCO CABLE AT FAULT. DEFECTIVE CABLE REPLACED.
